# SDR SIMA20151228001

- Difficulty date: December 28, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 31,777 hours, 27,398 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601135470200C35
- Part serial: 222884
- Condition: Chafed
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MOMENTARY APU FIRE INDICATION.  PERFORMED GVI AROUND APU, NO DEFECTS FOUND.  DEFERRED APU, M PROCEDURES COMPLIED WITH IAW 49-1.  FOUND APU FIRELOOP CHAFFING AGAINST HOT SPOT ON ENGINE.  REMOVED AND REPLACED APU FIRELOOP IAW AMM 26-12-01.  OPS CXK GOOD.  MEL 49-01 IS RESTORED.
